On a class of exponential equations

J. W. S. Cassels Trinity College, Cambridge, England

TBD mathscidoc:1701.332162

Arkiv for Matematik, 4, (2), 231-234, 1961.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 722 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{j.1961on,
  title={On a class of exponential equations},
  author={J. W. S. Cassels},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425961017971},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={2},
  pages={231-234},
  year={1961},
}
J. W. S. Cassels. On a class of exponential equations. 1961. Vol. 4. In Arkiv for Matematik. pp.231-234. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425961017971.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved